# SDR P5CA0801543

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 25,661 hours, 4,180 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Rccb
- Part number: BACC18AF60
- Part serial: 50150
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: L, A

## Discrepancy

AIR TURN BACK DUE TO MULTIPLE ELECTRICAL FAILURES.  NR 1 COMMUNICATION PANEL, E/E COOLING CARD, T/E FLAPS/FLAPS PRIMARY, ELEC BCU 1, ALL FUEL CROSSFEED MSG'S, CREW O2 LOW, YAW DAMPER LOWER, FUEL TANK TO ENGINE, TORQUE LIMITER, FUEL PUMP 2 STATUS MESSAGES APPEARED.  FWD FUEL PUMP 2 FAILED AND RESET.  REPLACED RELAY NR R7224 IAW MM 24-33-01 AND RCCB NR C2243 IAW MM 24-33-01 AND 24-60-01.  FUNCTIONAL CHECKS SATISFACTORY.  REMOVED AND REPLACED BATTERY TFR RELAY AND RCCB, PN 9131-8506 AND BACC18AF60; SN 12151 AND 50150.
